KFUPM ePrints

Nonlinear distortion of an FM signal by half-wave linear rectification

Abuelma’atti, M.T. (1999) Nonlinear distortion of an FM signal by half-wave linear rectification. Applied Mathematics and Computation, 99 (1). pp. 47-59.

Full text not available from this repository.

Abstract

This paper presents a simple method for calculating the output spectra of a half-wave linear rectifier excited by frequency-, quasi-frequency- and amplitude-modulated waves. By representing the half-wave linear rectifier characteristic by a Fourier series, closed-form expressions, in terms of the ordinary Bessel functions, are obtained for the amplitudes of the output components. The expressions obtained are compared with previously published expressions and, as a by-product, some apparently new results concerning Bessel functions are obtained.



Item Type:Article
Date:01 March 1999
Date Type:Publication
Subjects:Electrical
Divisions:College Of Engineering Sciences > Electrical Engineering Dept
Creators:Abuelma’atti, M.T.
Email:mtaher@kfupm.edu.sa
ID Code:1437
Deposited By:ANKAR (g200603940) (g200603940)
Deposited On:27 May 2008 10:26
Last Modified:12 Apr 2011 13:08

Repository Staff Only: item control page